What can I do to stop my hands and body from shaking. Would Cogentin help? I am currently taking 450 mg. of lithium carb ER Tab. I also can't sleep at night. I'm only getting about 3 hours of sleep a night. What should I do. I can't see my doctor until June 19. He is totally booked. I also am very sweaty all the time. I need some help with this problem I am having. I cut my legs really bad shaving the other day from my hands shaking. Please help me.
I started lithium 1200 mgs in 2007. My hands shook so bad that i couldn't hold a cup of coffee properly or sign my name etc... It took months for it to get better! We are supposed to be careful with salt intake but my psychiatrist at the time told me to eat a little salt. It could help! I have been lowered to 600 mgs since and its much better than before! It got better with time! Its been 10 years now and i still shake a little now and again. My doctor mentioned that I could take a medication for Parkinson that helps with the shaking if i wanted but i get side effects from every med so declined. About sleep talk to your local pharmacist about that and the shakes. He can contact your doctor before your appointment! Lithium worked great for my major depression and changed my life! Hoping you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2013 • 1 answer
Divalproex Sodium - I am taking 1000 MG of Divalproex. My hands and legs shake,my memory is very bad
Posted 27 Oct 2013 • 1 answer
Posted 25 Aug 2014 • 3 answers
I was just in the emergency room and was given ketaminein I have no idea what happened to me but all
Posted 14 Jan 2016 • 1 answer
Posted 8 Feb 2016 • 1 answer